# SDR CA030228007

- Difficulty date: February 26, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 180
- Aircraft time: 6,388 hours
- Engine: Cont O470K
- Propeller: Mcauly 2A34C66
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 071111224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, IT WAS DICOVERED THE BULKHEAD HAD A SUBSTANDARD REPAIR AT REAR FLOAT FITTING ATTACHMENT BRACKETS. PREVIOUS REPAIR REMOVED TO FACILITATE NEW REPAIR. BULKHEAD WAS FOUND TO BE CRACKED BEYOND REPAIR WITH A TOTAL OF 4 CRACKS WITHIN A 8 INCH AREA. CRACKS WERE FOUND IN FLANGE AND WEB. AREA IS SOMEWHAT DIFFICULT TO INSPECT DUE TO FLOOR SKIN COVERING. BULKHEAD IS BEING REPLACED WITH NEW.
